# SDR AALA20130713006

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 70,314 hours, 37,045 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED ON CLIMB OUT.  REPLACED RT & LT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL.
